# SDR 03FDEA01921

- Difficulty date: October 26, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 37,744 hours, 6,773 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC2518502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), PIVOT POINT OUTBOARD LUG   OUTBOARD SURFACE FOUND CORRODED.  CORROSION AT RIGHT WING INBOARD FLAP OUTBOARD HINGE (FLAP SIDE) PIVOT POINT OUTBOARD LUG SURFACE REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-73338.  WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - INBOARD FLAP OUTBOARD HINGE STRAP FABRICATION DIFFERENCES.
